Hail, Guadalupe
- When
- June 1, 3:30 PM MST to 3:32 PM MST
- Where
- Guadalupe County, 13.24 mi SSE of Newkirk
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.890, -104.190
An upper level trough quickly moved east over New Mexico and interacted with abundant low level moisture and instability over the eastern plains to produce a line of strong to severe thunderstorms. Most of the storms produced pea to dime size hail as they pushed southeast across the area.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ABQ wrote it up.
An upper level trough quickly moved east over New Mexico and interacted with abundant low level moisture and instability over the eastern plains to produce a line of strong to severe thunderstorms. Most of the storms produced pea to dime size hail as they pushed southeast across the area. Dime size hail covered the ground in Abbott up to 2 inches deep. One of the stronger storms in Guadalupe County produced nickel size hail near Newkirk shortly before 5pm. Slight wind damage was reported around the McDonald's in Santa Rosa.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 1, 2:50 PM MST, 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 350 PM MDT MON JUN 1 2015 .SYNOPSIS... AS DRIER AIR WORKS INTO NEW MEXICO FROM THE WEST THIS EVENING...SHOWERS AND THUNDERSTORMS WILL RAPIDLY DISSIPATE FROM WEST TO EAST. DRY AND VERY WARM TO HOT CONDITIONS ARE IN STORE FOR ALL AREAS TUESDAY THROUGH THURSDAY. AS SUBTROPICAL MOISTURE ASSOCIATED WITH HURRICANE ANDRES MOVES UP FROM THE SOUTHWEST FRIDAY...SCATTERED SHOWERS AND THUNDERSTORMS WILL RETURN. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK AS MOISTURE FROM WHAT IS NOW TROPICAL STORM BLANCA MOVES NORTHWARD INTO NEW MEXICO. && .DISCUSSION... UPPER LEVEL RIDGE AXIS JUST ABOUT OVER THE RGV THIS AFTERNOON. STORMS FIRED RATHER EARLY TODAY...LIKELY WITH THE HELP OF MID AND UPPER LEVEL DEFORMATION/STRETCHING ALONG THE RIDGE AXIS. SHOWERS AND STORMS SHOULD SUBSIDE RAPIDLY THIS EVENING FROM WEST TO EAST AS MUCH DRIER AIR FROM ARIZONA MOVES IN. EAST-CENTRAL AND SOUTHEAST PLAINS SHOULD SEE CONVECTIVE ACTIVITY...POSSIBLY STRONG...CONTINUE UNTIL AROUND MIDNIGHT. MODELS IN VERY GOOD AGREEMENT THAT A DRY WEST TO SOUTHWEST FLOW ALOFT WILL BRING THE FIRST SEVERAL DAYS OF TYPICAL JUNE WEATHER TO NM TUESDAY AND WEDNESDAY. TEMPERATURE GUIDANCE CONTINUING TO INDICATE THE HOTTEST DAYS FOR MOST LOCATIONS EITHER TUESDAY OR WEDNESDAY. THE CENTURY MARK POSSIBLE AT ROSWELL WEDNEDSAY AFTERNOON AS DOWNSLOPING EFFECTS COMBINE WITH WARM MID LEVEL TEMPS. AS AN UNSEASONABLY DEEP UPPER LOW DROPS SOUTHWARD ALONG THE CALIFORNIA COAST THURSDAY...MOISTURE FROM HURRICANE ANDRES GETS CAUGHT UP IN INCREASING SOUTHWEST FLOW ALOFT. THIS INCREASING FLOW ALSO TAPS MID LEVEL MOISTURE FROM NORTH-CENTRAL MEXICO...BRINGING IT DUE NORTH AND MERGING IT WITH THE REMNANTS FROM ANDRES. MODELS KEEP ASSOCIATED PRECIP WEST OF NM UNTIL FRIDAY. IT WILL LIKELY TAKE SOME TIME TO GET CONVECTION GOING FRIDAY WITH A GOOD DEAL OF MID AND HIGH LEVEL CLOUDS STREAMING NORTH AND NEWD THROUGH THE STATE...LIMITING SURFACE HEATING. BOTH GFS AND ECMWF NOT WASTING ANY TIME TAPPING MOISTURE FROM TROPICAL STORM BLANCA. STRONG AND LONG LIVED SOUTHERLY FLOW ALOFT IN BETWEEN THE PREVIOUSLY MENTIONED UPPER LOW OFF THE SRN CALIFORNIA COAST AND AN UPPER LEVEL HIGH OVER TX KEEPS MOISTURE ASSOCIATED WITH BLANCA STREAMING OVER NM SUNDAY THROUGH MONDAY NIGHT. SINCE 1900...HURRICANE AND TROPICAL REMNANTS HAVE ONLY BEEN DOCUMENTED TWICE IN NEW MEXICO DURING THE MONTH OF JUNE. JUNE 1990 BROUGHT THE REMNANTS OF TWO SUCH SYSTEMS TO THE STATE. THIS IS INDEED A RARE SEQUENCE OF EVENTS. 33 && .FIRE WEATHER... THE ATMOSPHERE IS A BIT MORE UNSTABLE TODAY WITH CONTINUED RESIDUAL MOISTURE TRAPPED WITHIN THE UPPER RIDGE. SCATTERED SHOWERS AND THUNDERSTORMS HAVE ERUPTED AND THE HIT AND MISS ACTIVITY WILL IMPACT MOST OF THE AREA. GUSTY OUTFLOW WINDS AND A SMALL FOOTPRINT OF WETTING RAIN WILL ACCOMPANY THE CELL ACTIVITY WEST OF THE CENTRAL MTNS. STRONGER STORMS AND MORE OF A POTENTIAL FOR WETTING RAIN WILL IMPACT AREAS ALONG AND EAST OF THE CENTRAL MTNS THROUGH THE EVENING AND PERHAPS EARLY MORNING HOURS ON TUESDAY. A MUCH DRIER AIRMASS WILL FLOW IN FROM THE WEST LATER TONIGHT ACROSS WESTERN AREAS AND CONTINUE TO SWEEP ACROSS THE AREA THROUGH AT LEAST THURSDAY. THIS WILL BE A FAIRLY STRONG MID LEVEL DRY INTRUSION EVENT AND BE ACCOMPANIED WITH ABOVE NORMAL TEMPERATURES. PEAK HIGHS APPEAR TO BE ON WEDNESDAY. HAINES VALUES WILL ALSO SOAR UP INTO THE 6 CATEGORY. SEVERAL HOURS OF SINGLE DIGIT HUMIDITY READINGS ARE EXPECTED TUESDAY/WEDNESDAY ACROSS THE MAJORITY OF THE AREA. THIS IS THE FIRST SIGNIFICANTLY DRY AIRMASS SINCE THE EARLIER HALF OF APRIL. THE WIND FLOW WILL GRADUALLY INCREASE AS THE UPPER RIDGE GETS DISPLACED TO THE SOUTH SLIGHTLY. THE WIND FLOW ALOFT WILL INCREASE AHEAD OF THE PACIFIC TROUGH. BREEZES DONT LOOK TO BE TOO OUT OF CONTROL BUT LOOKING AT SOME LOCALIZED CRITICAL CONDITIONS ACROSS THE EASTERN PLAINS BOTH WED/THU. WEATHER MODELS CONTINUE TO SHOW THE PACIFIC LOW/TROUGH GOBBLING UP SOME OF THE HURRICANE MOISTURE OFF THE BAJA AND BRINGING IT INTO THE FOUR CORNERS REGION LATE THURSDAY NIGHT INTO FRIDAY. AT THE SAME TIME A STRONGER RIDGE WOULD DEVELOP OVER TEXAS. THIS HYBRID MONSOON LIKE PATTERN WOULD EVENTUALLY DRAW MOISTURE NORTHWARD FROM THE MEXICO/S CENTRAL HIGH TERRAIN AND SUSPECT THE SURFACE DRYLINE WOULD SHARPEN UP ACROSS THE EASTERN PLAINS. THIS MEANS AN INITIAL MIX BAG OF WETTING RAIN BUT AS THE LATE WEEK ENTERS IN THE WEEKEND...MORE WETTING CELLS SHOULD BE AROUND. THE WETTER STORMS WOULD MOST LIKELY BE FOUND ACROSS THE WEST DUE TO THE PROXIMITY TO THE CLOSED LOW AND MORE UNSTABLE AIRMASS. THE DRYLINE STORMS IN THE EAST MAY NOT BE ABLE TO FORM DUE TO A STABLE LAYER ALOFT. WILL WATCH THAT TREND. EITHER WAY...UNSETTLED WEATHER FOR LATE WEEK AND MORE SO FOR THE WEEKEND. EXPECT HIGHER HUMIDITY AND MORE CLOUD COVER. 50 && .AVIATION... 18Z TAF CYCLE SH/TS CURRENTLY FIRING UP OVER THE MTNS. THE ACTIVITY TODAY WILL MOVE TOWARDS AN EASTERLY DIRECTION. LVS/TCC/ROW IS LIKELY TO GET IMPACTED BY TS. AEG/ABQ AND SAF ARE LIKELY TO BE IMPACTED BY PASSING SH AND OUTFLOW WINDS. CANT RULE OUT A TS BUT LESS OF A CHANCE DUE TO THE DRIER NATURE TO THE STORMS THERE. MENTIONED WIND GUSTS BETWEEN 30-35KT WITH THE SHOWER ACTIVITY BUT CERTAINLY CANT RULE OUT HIGHER. ACTIVITY WILL GRADUALLY DISSIPATE DURING THE EVENING HOURS...PERHAPS HANGING ON ACROSS THE FAR EAST EARLY TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 50 85 49 85 / 5 0 0 0 DULCE........................... 40 81 40 81 / 20 0 0 0 CUBA............................ 45 81 44 81 / 10 0 0 0 GALLUP.......................... 42 82 41 82 / 5 0 0 0 EL MORRO........................ 42 81 42 81 / 5 0 0 0 GRANTS.......................... 39 84 39 83 / 5 0 0 0 QUEMADO......................... 43 82 46 82 / 5 0 0 0 GLENWOOD........................ 47 87 48 86 / 5 0 0 0 CHAMA........................... 38 74 39 75 / 20 0 0 0 LOS ALAMOS...................... 53 82 52 82 / 30 0 0 0 PECOS........................... 50 82 50 83 / 20 0 0 0 CERRO/QUESTA.................... 46 79 46 81 / 20 0 0 0 RED RIVER....................... 39 69 39 71 / 40 0 0 0 ANGEL FIRE...................... 38 72 39 75 / 20 0 0 0 TAOS............................ 41 81 42 82 / 10 0 0 0 MORA............................ 45 80 46 81 / 20 0 0 0 ESPANOLA........................ 52 87 51 87 / 20 0 0 0 SANTA FE........................ 54 82 53 83 / 10 0 0 0 SANTA FE AIRPORT................ 51 85 51 86 / 10 0 0 0 ALBUQUERQUE FOOTHILLS........... 60 88 58 87 / 20 0 0 0 ALBUQUERQUE HEIGHTS............. 59 90 58 89 / 10 0 0 0 ALBUQUERQUE VALLEY.............. 54 92 54 91 / 10 0 0 0 ALBUQUERQUE WEST MESA........... 57 90 56 89 / 10 5 0 0 LOS LUNAS....................... 53 92 53 91 / 10 0 0 0 RIO RANCHO...................... 56 90 55 88 / 10 5 0 0 SOCORRO......................... 55 92 55 90 / 10 0 0 0 SANDIA PARK/CEDAR CREST......... 53 83 51 83 / 20 0 0 0 TIJERAS......................... 50 85 48 85 / 20 0 0 0 MORIARTY/ESTANCIA............... 42 85 41 86 / 20 0 0 0 CLINES CORNERS.................. 50 83 49 85 / 20 0 0 0 GRAN QUIVIRA.................... 53 85 51 85 / 20 0 0 0 CARRIZOZO....................... 56 88 57 89 / 10 5 0 0 RUIDOSO......................... 48 83 49 84 / 20 5 0 0 CAPULIN......................... 52 84 51 85 / 20 5 0 5 RATON........................... 50 85 48 86 / 20 5 0 5 SPRINGER........................ 50 87 48 88 / 20 0 0 5 LAS VEGAS....................... 46 83 46 85 / 20 0 0 0 CLAYTON......................... 56 91 55 92 / 30 5 0 5 ROY............................. 52 87 49 89 / 30 0 0 5 CONCHAS......................... 59 94 55 95 / 30 0 0 0 SANTA ROSA...................... 58 93 54 94 / 40 0 0 0 TUCUMCARI....................... 58 96 56 97 / 50 5 0 0 CLOVIS.......................... 57 91 57 96 / 40 5 0 0 PORTALES........................ 59 92 58 97 / 20 10 0 0 FORT SUMNER..................... 59 95 57 96 / 40 5 0 0 ROSWELL......................... 58 98 56 100 / 20 5 0 0 PICACHO......................... 56 93 57 94 / 20 5 0 0 ELK............................. 57 87 57 89 / 20 5 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 33
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 417 AM MDT MON JUN 1 2015 NMZ501>540-021200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 417 AM MDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FAR EASTERN PLAINS THIS AFTERNOON AND TONIGHT WITH HAIL AROUND THE SIZE OF PENNIES AND WIND GUSTS TO 50 MPH. MINOR FLOODING WILL ALSO BE POSSIBLE ACROSS THE FAR EASTERN PLAINS AS SOME STORMS PRODUCE AROUND 1 INCH OF RAIN IN LESS THAN AN HOUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 44
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1117 AM MDT MON JUN 1 2015 NMZ512-513-516-011800- WEST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- 1117 AM MDT MON JUN 1 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TAOS COUNTY... AT 1116 AM MDT...A STRONG THUNDERSTORM WAS 11 MILES NORTHEAST OF TRES PIEDRAS...OR 11 MILES WEST OF QUESTA...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... QUESTA...ARROYO HONDO...CERRO...LAMA AND SAN CRISTOBAL. OTHER LOCATIONS IN THE WARNING INCLUDE THE FOLLOWING LOCATIONS CEBOLLA MESA CAMPGROUND...GOAT HILL CAMPGROUND...WILD RIVERS RECREATION AREA...JOHN DUNN BRIDGE RIVER ACCESS...LEE TRAIL RIVER ACCESS...AND RED RIVER STATE FISH HATCHERY. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3678 10549 3648 10562 3662 10593 3687 10586 TIME...MOT...LOC 1716Z 311DEG 13KT 3674 10580 50
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 242 PM MDT MON JUN 1 2015 NMZ528-531-012130- FAR NORTHEAST HIGHLANDS-HARDING COUNTY- 242 PM MDT MON JUN 1 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MORA...SOUTH CENTRAL COLFAX AND NORTHWESTERN HARDING COUNTIES... AT 242 PM MDT...A STRONG THUNDERSTORM WAS 11 MILES NORTHWEST OF MILLS...OR 15 MILES SOUTHEAST OF SPRINGER...MOVING EAST AT 15 MPH. WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MILLS. OTHER LOCATIONS IN THE WARNING INCLUDE MILLS CANYON CAMPGROUND AND RIM CAMPGROUND. LAT...LON 3629 10419 3599 10427 3611 10456 3628 10452 TIME...MOT...LOC 2042Z 282DEG 14KT 3619 10442 50
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
334 PM MDT MON JUN 1 2015
NMZ527-530-531-012200-
RATON RIDGE/JOHNSON MESA-UNION COUNTY-HARDING COUNTY-
334 PM MDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION AND NORTHEASTERN
HARDING COUNTIES UNTIL 400 PM MDT...
AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
NORTH OF GRENVILLE TO 10 MILES SOUTHEAST OF GLADSTONE...AND MOVING
EAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GRENVILLE...GLADSTONE...MOUNT DORA...CLAYTON LAKE STATE PARK AND
YATES.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3595 10360 3614 10407 3622 10404 3622 10401
3628 10401 3671 10383 3671 10318
TIME...MOT...LOC 2134Z 282DEG 24KT 3667 10364 3618 10389
33SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
337 PM MDT MON JUN 1 2015
NMZ537-012200-
DE BACA COUNTY-
337 PM MDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE BACA COUNTY UNTIL
400 PM MDT...
AT 337 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUMNER LAKE...OR 11 MILES NORTHWEST OF FORT
SUMNER...MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FORT SUMNER...SUMNER LAKE AND SUMNER LAKE STATE PARK.
&&
LAT...LON 3441 10408 3456 10447 3465 10441 3465 10413
3461 10413 3460 10402
TIME...MOT...LOC 2137Z 281DEG 32KT 3460 10436
33SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 357 PM MDT MON JUN 1 2015 NMZ533-012230- GUADALUPE COUNTY- 357 PM MDT MON JUN 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE COUNTY UNTIL 430 PM MDT... AT 356 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CUERVO...OR 14 MILES EAST OF SANTA ROSA... MOVING EAST AT 20 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CUERVO AND NEWKIRK. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 286 AND 301. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3489 10458 3509 10445 3509 10425 3492 10422 TIME...MOT...LOC 2156Z 261DEG 23KT 3501 10443 33
The Cannon AFB radar (KFDX), 59 km away, was scanning. The volume nearest the first event began at 22:31 UTC.
1 hail, 1 thunderstorm wind. Local standard time, as filed.
Five inch diameter tree limbs downed. Small electrical pole toppled. Some siding stripped off roof of McDonalds.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2015Every state in 2015This day in weather historyWarnings in New Mexico, June 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 569192, 571633.